RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 6, страницы 627–648 (Mi rcd33)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy

Boris S. Bardina, Victor Lancharesb

a Department of Theoretical Mechanics, Faculty of Applied Mathematics and Physics, Moscow Aviation Institute, Volokolamskoe sh. 4, Moscow, 125993 Russia
b Departamento de Matemáticas y Computación, CIME, Universidad de La Rioja, 26004 Logroño, Spain

Аннотация: We deal with the stability problem of an equilibrium position of a periodic Hamiltonian system with one degree of freedom. We suppose the Hamiltonian is analytic in a small neighborhood of the equilibrium position, and the characteristic exponents of the linearized system have zero real part, i.e., a nonlinear analysis is necessary to study the stability in the sense of Lyapunov. In general, the stability character of the equilibrium depends on nonzero terms of the lowest order $N$ $(N>2)$ in the Hamiltonian normal form, and the stability problem can be solved by using known criteria.
We study the so-called degenerate cases, when terms of order higher than $N$ must be taken into account to solve the stability problem. For such degenerate cases, we establish general conditions for stability and instability. Besides, we apply these results to obtain new stability criteria for the cases of degeneracy, which appear in the presence of first, second, third and fourth order resonances.

Ключевые слова: Hamiltonian systems, Lyapunov stability, stability theory, normal forms, KAM theory, Chetaev's function, resonance

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00068
Ministry of Science and Innovation of Spanish MTM2011-28227-C0
MTM2014-59433-C2-2-P
The first author acknowledges financial support from the Russian Scientific Foundation (project No.14-21-00068 at the Moscow Aviation Institute (National Research University)). The second author acknowledges financial support from the Spanish Ministry of Science and Innovation (projects MTM2011-28227-C0 and MTM2014-59433-C2-2-P).


DOI: https://doi.org/10.1134/S1560354715060015

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34D20, 37C75, 37J4
Поступила в редакцию: 08.09.2015
Принята в печать:05.10.2015
Язык публикации: английский

Образец цитирования: Boris S. Bardin, Victor Lanchares, “On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy”, Regul. Chaotic Dyn., 20:6 (2015), 627–648

Цитирование в формате AMSBIB
\RBibitem{BarLan15}
\by Boris~S.~Bardin, Victor Lanchares
\paper On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 6
\pages 627--648
\mathnet{http://mi.mathnet.ru/rcd33}
\crossref{https://doi.org/10.1134/S1560354715060015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431180}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..627B}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365809000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948964011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd33
  • http://mi.mathnet.ru/rus/rcd/v20/i6/p627

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Rodrigo Gutierrez, Claudio Vidal, “Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case”, Regul. Chaotic Dyn., 22:7 (2017), 880–892  mathnet  crossref
    2. B. S. Bardin, “On the stability of a periodic Hamiltonian system with one degree of freedom in a transcendental case”, Dokl. Math., 97:2 (2018), 161–163  crossref  zmath  isi  scopus
    3. N. Xue, X. Li, “The linearization of periodic Hamiltonian systems with one degree of freedom under the Diophantine condition”, J. Differ. Equ., 264:2 (2018), 604–623  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:83
    Литература:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019